MathSciNet Relay Station
MathSciNet bibliographic data
MR2498892 (2010c:47169) 47H10 (54H25)
Olatinwo, Memudu Olaposi Some stabilty results for two hybrid fixed point iterative algorithms of Kirk-Ishikawa and Kirk-Mann type. J. Adv. Math. Stud. 1 (2008), no. 1-2, 87–96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement